


default search action
"An improved upper bound on the density of universal random graphs."
Domingos Dellamonica Jr. et al. (2015)
- Domingos Dellamonica Jr., Yoshiharu Kohayakawa
, Vojtech Rödl, Andrzej Rucinski
:
An improved upper bound on the density of universal random graphs. Random Struct. Algorithms 46(2): 274-299 (2015)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.